Follow
Daqing Wan
Title
Cited by
Cited by
Year
Generators and irreducible polynomials over finite fields
D Wan
Mathematics of Computation 66 (219), 1195-1212, 1997
1641997
Permutation polynomials of the formx rf (xq− 1)/d) and their group structure
D Wan, R Lidl
Monatshefte für Mathematik 112 (2), 149-163, 1991
1101991
Counting points on varieties over finite fields of small characteristic
AGB Lauder, D Wan
arXiv preprint math/0612147, 2006
1022006
Newton polygons of zeta functions and L functions
D Wan
Annals of mathematics 137 (2), 249-293, 1993
931993
Variation of p-adic Newton polygons for L-functions of exponential sums
D Wan
Asian Journal of Mathematics 8 (3), 427-472, 2004
882004
On the subset sum problem over finite fields
J Li, D Wan
Finite Fields and Their Applications 14 (4), 911-929, 2008
812008
On the list and bounded distance decodability of Reed–Solomon codes
Q Cheng, D Wan
SIAM Journal on Computing 37 (1), 195-209, 2007
712007
Dimension variation of classical and p-adic modular forms
D Wan
Inventiones mathematicae 133 (2), 449-463, 1998
681998
L-functions of φ-sheaves and Drinfeld modules
Y Taguchi, D Wan
Journal of the American Mathematical Society 9 (3), 755-781, 1996
661996
Higher rank case of Dwork’s conjecture
D Wan
Journal of the American Mathematical Society 13 (4), 807-852, 2000
592000
Computing zeta functions of Artin–Schreier curves over finite fields
AGB Lauder, D Wan
LMS journal of computation and mathematics 5, 34-55, 2002
582002
Dwork's conjecture on unit root zeta functions
D Wan
Annals of Mathematics 150 (3), 867-927, 1999
551999
A p-adic lifting lemma and its application to permutation polynomials
D Wan
Recall 1, 1, 1993
521993
The eigencurve over the boundary of weight space
R Liu, D Wan, L Xiao
Duke Mathematical Journal 166 (9), 1739-1787, 2017
502017
Mirror symmetry for zeta functions
D Wan
arXiv preprint math/0411464, 2004
502004
Bounds for fixed point free elements in a transitive group and applications to curves over finite fields
R Guralnick, D Wan
Israel Journal of Mathematics 101 (1), 255-287, 1997
491997
An elementary proof of a theorem of Katz
D Wan
American Journal of Mathematics 111 (1), 1-8, 1989
471989
A new sieve for distinct coordinate counting
J Li, DQ Wan
Science China Mathematics 53 (9), 2351-2362, 2010
452010
T-adic exponential sums over finite fields
C Liu, D Wan
Algebra & Number Theory 3 (5), 489-509, 2009
452009
Rank one case of Dwork’s conjecture
D Wan
Journal of the American Mathematical Society 13 (4), 853-908, 2000
452000
The system can't perform the operation now. Try again later.
Articles 1–20